Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
paperflowers

AHHHH!!! Help please!

Is there anything that can fade redness quickly?

I used Duac last night (has BP in it) went to sleep and now everywhere I put it has gone bright, bright red. I don't mean a slightly flushed shade of pink; i mean pillar-box red. Fortunatley the weather has been good recently so I'm currently using the 'touch of sun' excuse but I would really appreciate any advice on how to fade the redness (currently slathered in Sudo-cream and moisteriser).

Also, if anyone has the time to answer I have a few other questions:

Is this a reaction to the duac or could it be something else? I also used a mask made from (100%) seaweed last night but it is supposed to help redness not cause it.

What is hydro-cortisine (sp?) cream? Would it help with general redness and if so how do I get it?

Any advice for fading redness in general?

Many, many thanks for anyone who tries to help.

Share this post


Link to post
Share on other sites

I used this product about a year or so ago and the same exact thing started happening to me as well. After the first night I just quit on it because I didn't want to take my chances of it getting worse.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×